Extremal Eigenvalues of the Laplacian on Euclidean domains and closed surfaces

Abstract : We investigate properties of the sequences of extremal values that could be achieved by the eigenvalues of the Laplacian on Euclidean domains of unit volume, under Dirichlet and Neumann boundary conditions, respectively. In a second part, we study sequences of extremal eigenvalues of the Laplace-Beltrami operator on closed surfaces of unit area.
Type de document :
Article dans une revue
Mathematische Zeitschrift, Springer, 2014, 278 (1-2), pp.529-546. 〈10.1007/s00209-014-1325-3〉
Liste complète des métadonnées

Littérature citée [26 références]  Voir  Masquer  Télécharger

https://hal.archives-ouvertes.fr/hal-00957058
Contributeur : Ahmad El Soufi <>
Soumis le : samedi 8 mars 2014 - 07:55:39
Dernière modification le : mercredi 28 novembre 2018 - 14:48:22
Document(s) archivé(s) le : dimanche 8 juin 2014 - 10:41:12

Fichiers

Extremal-eigenvalues4.pdf
Fichiers produits par l'(les) auteur(s)

Identifiants

Collections

Citation

Bruno Colbois, Ahmad El Soufi. Extremal Eigenvalues of the Laplacian on Euclidean domains and closed surfaces. Mathematische Zeitschrift, Springer, 2014, 278 (1-2), pp.529-546. 〈10.1007/s00209-014-1325-3〉. 〈hal-00957058〉

Partager

Métriques

Consultations de la notice

365

Téléchargements de fichiers

163